# SDR ZZDA2011421

- Difficulty date: April 25, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT EMERGENCY SLIDE OVERHEAD FLOOD LIGHT HAS 1 EACH DIM BULB.  REPLACED BULB WITH CORRECT TYPE BULB AS REQUIRED OPS CHECK OF EMERGENCY LIGHT SYSTEM NORMAL IAW AMM 33-51-01.
